JAIST Repository >
School of Information Science >
Articles >
Journal Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10119/16203

Title: Sequentially Swapping Colored Tokens on Graphs
Authors: Yamanaka, Katsuhisa
Demaine, Erik D.
Horiyama, Takashi
Kawamura, Akitoshi
Nakano, Shin-ichi
Okamoto, Yoshio
Saitoh, Toshiki
Suzuki, Akira
Uehara, Ryuhei
Uno, Takeaki
Keywords: reconfigration problem
token swapping
graph algorithm
Issue Date: 2019-01
Publisher: Journal of Graph Algorithms and Applications
Magazine name: Journal of Graph Algorithms and Applications
Volume: 23
Number: 1
Start page: 3
End page: 27
DOI: 10.7155/jgaa.00482
Abstract: We consider a puzzle consisting of colored tokens on an n-vertex graph, where each token has a distinct starting vertex and a set of allowable target vertices for it to reach, and the only allowed transformation is to "sequentially" move the chosen token along a path of the graph by swapping it with other tokens on the path.
Rights: Copyright (C) 2019 Journal of Graph Algorithms and Applications. Katsuhisa Yamanaka, Erik D. Demaine, Takashi Horiyama, Akitoshi Kawamura, Shin-ichi Nakano, Yoshio Okamoto, Toshiki Saitoh, Akira Suzuki, Ryuhei Uehara, and Takeaki Uno, Journal of Graph Algorithms and Applications, 23(1), 2019, 3-27. http://dx.doi.org/10.7155/jgaa.00482
URI: http://hdl.handle.net/10119/16203
Material Type: publisher
Appears in Collections:b10-1. 雑誌掲載論文 (Journal Articles)

Files in This Item:

File Description SizeFormat
25007.pdf553KbAdobe PDFView/Open

All items in DSpace are protected by copyright, with all rights reserved.


Contact : Library Information Section, Japan Advanced Institute of Science and Technology